# SDR MASA2018051713228

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N88336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 5,231 hours, 3,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN DURING TAKE-OFF.  OUT OF SERVICE.
